MAUDE Adverse Event Report: Zimmer Surgical, Inc. HIP KIT; Lavage, Jet

Zimmer Surgical, Inc. HIP KIT; Lavage, Jet
Catalog Number 00515048200
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the pulsavac won't turn on/respond.Investigation results found the batteries had leaked electrolyte inside of the pack.There was no patient harm.There was no medical intervention.There was no surgical delay.Due diligence is complete, there is no additional information available,.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4) g2: foreign - event occurred in thailand.Functional testing of the returned product found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.There did not appear to be damage to the wiring of the pack.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing issue exacerbated by a design issue.Able to confirm reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HIP KIT
Common Device Name
Lavage, Jet
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50371267
Report Number0001526350-2026-01016
Device Sequence Number15907164
Product Code FQH
UDI-Device Identifier00889024375185
UDI-Public(01)00889024375185(17)271115(10)79798865
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00515048200
Device Lot Number79798865
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown